# SDR HALA0800022

- Difficulty date: January 16, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 22,269 hours, 4,320 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: H1501HK1
- Part serial: 7271
- Condition: Failed
- Location: Stby Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STBY ATTITUDE GYRO FLAG CONTINUOUSLY POPPING IN/OUT OF VIEW (NOT SOLIDLY DISPLAYED).  REPLACED STANDBY ATT INDICATOR.  OPS CK OK PER MM 34-24-01.
